A certain boundary value for a fourth order equation of mixed type
Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1429-1439
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_8_a9,
author = {F. Sh. Baiguzin},
title = {A certain boundary value for a fourth order equation of mixed type},
journal = {Differencialʹnye uravneni\^a},
pages = {1429--1439},
year = {1971},
volume = {7},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_8_a9/}
}
F. Sh. Baiguzin. A certain boundary value for a fourth order equation of mixed type. Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1429-1439. http://geodesic.mathdoc.fr/item/DE_1971_7_8_a9/